# SDR AALA201912169034

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 18,155 hours, 6,957 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307X
- Part serial: 17077
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON MAINT TOW UP FOUND L1 DOOR SLIDE IN ARMED POSITION AND SLIDE DISLODGED FROM PACK. MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE IAW JOB CARD 25-94-10. OPS CHECK GOOD.
